Results 1 to 4 of 4
Threw-Up Liq. Methadone 1 Hr. After Taking
  1. #1
    dirtyred is offline New Member
    Join Date
    May 2007
    Posts
    1

    Default Threw-Up Liq. Methadone 1 Hr. After Taking

    I Threw-Up My Liq. Methadone Dose This Morning ONE HOUR After Taking. I Have Extreme Acid Reflux Expecially In The A.M. Which Makes It Hard To Hold The Methadone Down. MY QUESTION IS: DID I GIVE THE METHADONE ENOUGH TIME TO WORK ITSELF INTO MY SYSTEM BEFORE I THREW IT UP ONE HOUR LATER??? I'm Worried My Pains Will Come Back Sometime Today.... I've Been Taking 30mg (Liq. Form) For 3 Weeks Straight. PLEASE HELP! THANK YOU!

  2. #2
    Director is offline New Member
    Join Date
    Apr 2005
    Location
    USA.
    Posts
    9

    Default

    Sorry I'm so late getting to and answering your post, but I just happened to see it. I would think an hour would be more than enough time to ingest liquid Methadone. I take the 10 mg pills and they are in my systems within 30-45 minutes and liquid would be faster than that. Too bad you can't keep it down. Are you getting your Meth from a clinic or a doctor for pain control?

  3. #3
    Karen 42 is offline New Member
    Join Date
    May 2007
    Posts
    3

    Default

    Yes, after 20 minutes your safe ( I know this because when I got my methadone from a clinic if you felt ill you had to stay for 20 minutes because if you walked out the door and threw up you were SOL, if you threw up infront of them they would redose you, LOL. They say it stays in your system for up to 36 six hours so you should be safe.

  4. #4
    Krisj450 is offline New Member
    Join Date
    Jul 2016
    Posts
    1

    Default

    I threw up my dose an hour after taken it. Am I ok is the dose already in my system or will I be sick

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22